Tài liệu tham khảo |
Loại |
Chi tiết |
1. A.V. Arhangel’skiǐ (2005), “Quotients with respect to locally compact subgroups”, Houst. J. Math, 31, pp.215-226 |
Sách, tạp chí |
Tiêu đề: |
Quotients with respect to locally compact subgroups |
Tác giả: |
A.V. Arhangel’skiǐ |
Nhà XB: |
Houst. J. Math |
Năm: |
2005 |
|
2. A.V. Arhangel’skiǐ, M.G. Tkachenko (2008), Topological Groups and Related Structures, Atlanltis Press/ World Scientific, Paris/Hackensack, NJ |
Sách, tạp chí |
Tiêu đề: |
Topological Groups and Related Structures |
Tác giả: |
A.V. Arhangel’skiǐ, M.G. Tkachenko |
Nhà XB: |
Atlanltis Press |
Năm: |
2008 |
|
3. A.V. Arhangel’skiǐ, V.V. Uspenskij (2006), “Topological groups: local versus global”, Appl. Gen. Topol, 7 (1), pp.67-72 |
Sách, tạp chí |
Tiêu đề: |
Topological groups: local versus global |
Tác giả: |
A.V. Arhangel’skiǐ, V.V. Uspenskij |
Nhà XB: |
Appl. Gen. Topol |
Năm: |
2006 |
|
4. M. Bruguera, M. Tkachenko (2004), “Extensions of topological groups do not respect countable compactness”, Quest. Answ. Gen. Topol, 22 (1), pp.33-37 |
Sách, tạp chí |
Tiêu đề: |
Extensions of topological groups do not respect countable compactness”, "Quest. Answ. Gen. Topol |
Tác giả: |
M. Bruguera, M. Tkachenko |
Năm: |
2004 |
|
5. M. Bruguera, M. Tkachenko (2006), “The three space problem in topological groups”, Topol. Appl, (153), pp.2278-2302 |
Sách, tạp chí |
Tiêu đề: |
The three space problem in topological groups”, "Topol. Appl |
Tác giả: |
M. Bruguera, M. Tkachenko |
Năm: |
2006 |
|
6. D.K. Burke (1984), “Covering properties”, in: K. Kunen, J.E. Vanghan (Eds), Handbook of Set-Theoretic Topology, Elsevier Science Publishers B.V.Amsterdam, pp. 347-422 |
Sách, tạp chí |
Tiêu đề: |
Handbook of Set-Theoretic Topology |
Tác giả: |
D.K. Burke |
Nhà XB: |
Elsevier Science Publishers B.V. |
Năm: |
1984 |
|
7. R. Engelking (1980), General Topology, revised and completed edition, Heldermann Verlag, Berlin |
Sách, tạp chí |
Tiêu đề: |
General Topology |
Tác giả: |
R. Engelking |
Năm: |
1980 |
|
8. A. Fedeli, A. Le Donne (2002), “On good connected preimages”, Topol. Appl, 125, pp. 489-496 |
Sách, tạp chí |
Tiêu đề: |
On good connected preimages”, "Topol. Appl |
Tác giả: |
A. Fedeli, A. Le Donne |
Năm: |
2002 |
|
9. S.P. Franklin (1965), “Spaces in which sequences suffice”, Fundam. Math, (57), pp. 107-115 |
Sách, tạp chí |
Tiêu đề: |
Spaces in which sequences suffice”, "Fundam. Math |
Tác giả: |
S.P. Franklin |
Năm: |
1965 |
|
10. J. Gerlits, Zs. Nagy (1982), “Some properties of ( ) C X ”, Topol. Appl, I (14), pp.151-161 |
Sách, tạp chí |
Tiêu đề: |
Some properties of ( )"C X" ”, "Topol. Appl |
Tác giả: |
J. Gerlits, Zs. Nagy |
Năm: |
1982 |
|
11. R.F. Gittings (1977), “Open mapping theory”, in: G.M. Reed (Ed.), Set- Theoretic Topology, Papers, Inst. Medicine and Math, Ohio Univ., Athens, Academic Press, New York, pp. 141-191 |
Sách, tạp chí |
Tiêu đề: |
Set- Theoretic Topology |
Tác giả: |
R.F. Gittings |
Nhà XB: |
Academic Press |
Năm: |
1977 |
|
12. G. Gruenhage (1984), “Generalized metric spaces”, in: K. Kunen, J.E. Vanghan (Eds.), Handbook of Set-Theoretic Topology, Elsevier Science Publishers B.V., Amsterdam, pp. 423-501 |
Sách, tạp chí |
Tiêu đề: |
Handbook of Set-Theoretic Topology |
Tác giả: |
G. Gruenhage, K. Kunen, J.E. Vanghan |
Nhà XB: |
Elsevier Science Publishers B.V. |
Năm: |
1984 |
|
13. G. Gruenhage, E.A. Micheal, Y. Tanaka (1984), “Spaces determined by point- countable covers”, Pac. J. Math, (113), pp. 303-332 |
Sách, tạp chí |
Tiêu đề: |
Spaces determined by point-countable covers”, "Pac. J. Math |
Tác giả: |
G. Gruenhage, E.A. Micheal, Y. Tanaka |
Năm: |
1984 |
|
14. J.A. Guthrie (1971), “A characterization of À 0 - space”, Gen. Topol. Appl, (1), pp. 105-110 |
Sách, tạp chí |
Tiêu đề: |
A characterization of À0-space”, "Gen. Topol. Appl |
Tác giả: |
J.A. Guthrie |
Năm: |
1971 |
|
15. Shoulin (2002), Point-Countable Covers and Sequence-Covering Mappings, Chinese Science Press, Beijing |
Sách, tạp chí |
Tiêu đề: |
Point-Countable Covers and Sequence-Covering Mappings |
Tác giả: |
Shoulin |
Nhà XB: |
Chinese Science Press |
Năm: |
2002 |
|
16. Shoulin (2007), Generalized Metric spaces and Mappings, 2nd edition, Chinese Science Press, Beijing |
Sách, tạp chí |
Tiêu đề: |
Generalized Metric spaces and Mappings |
Tác giả: |
Shoulin |
Nhà XB: |
Chinese Science Press |
Năm: |
2007 |
|
17. Shoulin, Fucai Lin, Li-Hong Xie (2015), “The extensions of some convergence phenomena in topological groups”, Topology and its Applications, (180), pp.167-180 |
Sách, tạp chí |
Tiêu đề: |
The extensions of some convergence phenomena in topological groups |
Tác giả: |
Fucai Lin Shoulin, Li-Hong Xie |
Nhà XB: |
Topology and its Applications |
Năm: |
2015 |
|
18. Shou Lin, Y. Tanaka (1994), “Point-Countable k - networks, closed maps, and related results”, Topol. Appl, (59), pp. 79-86 |
Sách, tạp chí |
Tiêu đề: |
Point-Countable k - networks, closed maps, and related results |
Tác giả: |
Shou Lin, Y. Tanaka |
Nhà XB: |
Topological Applications |
Năm: |
1994 |
|
19. Shou Lin, M. Tkachenko (2013), “Connected LCA groups are sequentially connected”, Comment. Math. Univ. Carol, 54 (2), pp. 263-272 |
Sách, tạp chí |
Tiêu đề: |
Connected LCA groups are sequentially connected”, "Comment. Math. Univ. Carol |
Tác giả: |
Shou Lin, M. Tkachenko |
Năm: |
2013 |
|
20. Chuan Liu, Shou Lin (2012), “Generalized metrics spaces with algebraic structures”, Topol. Appl, (157), pp. 1966-1974 |
Sách, tạp chí |
Tiêu đề: |
Generalized metrics spaces with algebraic structures”, "Topol. Appl |
Tác giả: |
Chuan Liu, Shou Lin |
Năm: |
2012 |
|